| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6: unk.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens of diopter -10.5/3.5/090 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged with a same length/model lens due to patient dissatisfaction - visual acuity.Reportedly, "the patient continuously complained about near vision.So, the surgeon replaced the lens diopter from -10.5/3.5/090 to -10.0/3.5/093" the problem was resolved.The cause of the event was reported as unknown.